Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 151929, 9 pages
Research Article

Weighted Differentiation Composition Operators to Bloch-Type Spaces

1Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China
2School of Mathematics, Shri Mata Vaishno Devi University, Kakryal, Katra 182320, India

Received 2 February 2013; Accepted 8 April 2013

Academic Editor: Pedro M. Lima

Copyright © 2013 Junming Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junming Liu, Zengjian Lou, and Ajay K. Sharma, “Weighted Differentiation Composition Operators to Bloch-Type Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 151929, 9 pages, 2013. doi:10.1155/2013/151929